# SDR UPS04841751

- Difficulty date: January 16, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 3250 · Landing Gear Steering System
- Part: Relief Valve
- Condition: Stuck
- Location: Bogie Unlock
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE NOTICED HYDRAULICS DECREASING.  FOLLOWED POM PROCEDURE AND DEPRESSURIZED AND ISOLATED THE SYSTEM.  FOUND BOGIE UNLOCK CYLINDER RELIEF VALVE ON LEFT MAIN FEAR STUCK OPEN.  REPLACED RELIEF VALVE POF 32-53-02.  NO LEAKS DETECTED.  HYD WAS SERVICED.
